# SDR SWAA2024011733399

- Difficulty date: December 18, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BTW BS 344 TO BS 360 AT BL 0 AT FWD GALLEY AREA 2023-761683<[01] REPLACED WEB LOCATED BTW BS 344 TO BS 360 AT BL0 AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 & DWG # 141A5400; SHEET 32 & REV -.;[02] CORRECTED STEP 1. REPLACED WEB LOCATED BTW BS 344 TO BS 360 AT BL0 AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 & DWG # 141A5400; SHEET 32 & REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] REPLACED WEB LOCATED BTW BS 344 TO BS 360 AT BL0 AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 & DWG # 141A5400; SHEET 32 & REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?.AS RII
